Global bifurcation diagrams of steady-states for a parabolic model related to a nuclear engineering problem

Pages: 21 - 30, Issue special, November 2013

 Abstract        References        Full Text (329.0K)          

Inmaculada Antón - Departamento de Matemática Aplicada, Escuela Universitaria de Estadística, Universidad Complutense de Madrid, 28040 Madrid, Spain (email)
Julián López-Gómez - Departamento de Matematica Aplicada, Facultad de Ciencias Matematicas, Plaza de Ciencias 3, Universidad Complutense de Madrid, 28040-MADRID, Spain (email)

1 S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary value conditions I, Comm. Pure Appl. Maths. 12 (1959), 623-727.       
2 H. Amann, On the existence of positive solutions of nonlinear elliptic boundary value problems, Indiana Univ. Math. J. 21 (1971), 125-146.       
3 G. Arioli, Long term dynamics of a reaction-diffusion system, J. Diff. Eqns. 235 (2007), 298-307.       
4 H. Brézis, Analyse Fontionnelle, Masson, Paris, 1983.       
5 S. Cano-Casanova and J. López-Gómez, Properties of the principal eigenvalues of a general class of non-classical mixed boundary value problems, J. Diff. Eqns. 178 (2002), 123-211.       
6 M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Funct. Anal. 8 (1971), 321-340.       
7 E. N. Dancer, Bifurcation from simple eigenvalues and eigenvalues of geometric multiplicity one, Bull. London Math. Soc. 34 (2002), 533-538.       
8 J. Esquinas and J. López-Gómez, Optimal multiplicity in local birfurcation theory, I: Generalized generic eigenvalues, J. Diff. Eqns. 71 (1988), 72-92.       
9 W. E. Kastenberg and P. L. Chambré, On the stability of nonlinear space-dependent reactor kinectics, Nucl. Sci. Engrg. 31 (1968), 67-79.
10 J. López-Gómez, The maximum principle and the existence of principal eigenvalues for some linear weighted boundary value problems, J. Diff. Eqns. 127 (1996), 263-294.       
11 J. López-Gómez, Spectral Theory and Nonlinear Functional Analysis, Chapman & Hall/CRC Research Notes in Mathematics 426, Boca Raton, Florida, 2001.       
12 J. López-Gómez, The steady-states of a non-cooperative model of nuclear reactors, J. Diff. Eqns. 246 (2009), 358-372.       
13 J. López-Gómez, Elliptic Operators, World Scientific Publishing, Singapore, 2013.
14 J. López-Gómez and M. Molina-Meyer, The maximum principle for cooperative weakly coupled elliptic systems and some applications, Diff. Int. Eqns. 7 (1994), 383-398.       
15 J. López-Gómez and M. Molina-Meyer, Bounded components of positive solutions of abstract fixed point equations: mushrooms, loops and isolas, J. Diff. Eqns. 209 (2005), 416-441.       
16 J. López-Gómez and C. Mora-Corral, Algebraic Multiplicity of Eigenvalues of Linear Operators, Operator Theory: Advances and Applications Vol. 177, Birkhäuser, Springer, Basel-Boston-Berlin, 2007.       
17 P. de Mottoni and A. Tesei, Asymptotic stability for a system of quasilinear parabolic equations, Appl. Ann. 9 (1979), 7-21.       
18 R. Peng, D. Wei and G. Yang, Asymptotic behaviour, uniqueness and stability of coexistence states of a non-cooperative reaction diffusion model of nuclear reactors, Proc. Royal Soc. Edinburgh 140A (2010), 189-201.       
19 P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal. 7 (1971), 487-513.       
20 F. Rothe, Global solutions of R-D systems, Springer, 1984.       
21 W. Zhou, Uniqueness and asymptotic behavior of coexistence states for a non-cooperative model of nuclear reactors, Nonl. Anal. TMA 72 (2010), 2816-2820.       

Go to top